Volume 19, Issue 4
On Entropy Conditions of High Resolution Schemes for Scalar Conservation Laws

Ning Zhao & Hua Mu Wu

DOI:

J. Comp. Math., 19 (2001), pp. 371-384

Published online: 2001-08

Preview Full PDF 160 1804
Export citation
  • Abstract

In this paper a kind of quadratic cell entropy inequalities of second order resolution SOR-TVD schemes is obtained for scalar hyperbolic conservation laws with strictly convex (concave) fluxes, which in turn implies the convergence of the schemes to the physically relevent solution of the problem. The theoretical results obtained in this paper improve the main results of Osher and Tadmor [6].

  • Keywords

Entropy condition High resolution schemes Conservation laws

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-371, author = {}, title = {On Entropy Conditions of High Resolution Schemes for Scalar Conservation Laws}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {4}, pages = {371--384}, abstract = { In this paper a kind of quadratic cell entropy inequalities of second order resolution SOR-TVD schemes is obtained for scalar hyperbolic conservation laws with strictly convex (concave) fluxes, which in turn implies the convergence of the schemes to the physically relevent solution of the problem. The theoretical results obtained in this paper improve the main results of Osher and Tadmor [6]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8990.html} }
TY - JOUR T1 - On Entropy Conditions of High Resolution Schemes for Scalar Conservation Laws JO - Journal of Computational Mathematics VL - 4 SP - 371 EP - 384 PY - 2001 DA - 2001/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8990.html KW - Entropy condition KW - High resolution schemes KW - Conservation laws AB - In this paper a kind of quadratic cell entropy inequalities of second order resolution SOR-TVD schemes is obtained for scalar hyperbolic conservation laws with strictly convex (concave) fluxes, which in turn implies the convergence of the schemes to the physically relevent solution of the problem. The theoretical results obtained in this paper improve the main results of Osher and Tadmor [6].
Ning Zhao & Hua Mu Wu. (1970). On Entropy Conditions of High Resolution Schemes for Scalar Conservation Laws. Journal of Computational Mathematics. 19 (4). 371-384. doi:
Copy to clipboard
The citation has been copied to your clipboard